A 31-year-old member asked:
Disclaimer

been on valium for 7 month and at a low dose of 2.5 mg. if i just stop suddenly will i have withdrawal?

1 doctor answer
Dr. Bahman Omrani
16 years experience Pain Management
You may : Not a good idea to just stop. Seizures are the main concern, but unlikely at this dose and depends are your predisposition. For chronic users, it is always best to taper down/cut back on benzodiazepine rather than just stopping.
Answered on Nov 28, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 56-year-old female asked:
Dr. Abdul Ahmed
40 years experience Orthopedic Surgery
Valium: Valium is metabolized in liver and by products are excreted in urine. The half life is 30-60 hours. So withdrawal symptom can not last this long. You ... Read More
A 31-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Detox from alcohol: I think there are other drugs used for alcohol withdrawal. The benzos, especially valium is considered to be just another pill form of alcohol and are ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Douglas Bey
56 years experience Psychiatry
Should be: Psychologically remember every time you drop the dose youll probably experience an exacerbation of your original symptoms (ie anxiety & pain) and you ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: Then speak with your doctor. You give no specifics so no other answer is possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month